# SDR N6WA2025112804

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 46,891 hours, 37,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON SKIN PANEL AT FS977 UNDER AFT FAIRING PANEL 195DL.    PERFORMED REPAIR ON SKIN PANEL AT FS977 UNDER AFT FAIRING PANEL 195DL IAW GOJET EO-C550-53MR-110-O
